Cost monotonicity, consistency and minimum cost spanning tree games
We propose a new cost allocation rule for minimum cost Spanning tree games. The new rule is a core selection and also satisfices cost monotonicity. We also give charqcterization theorems for the new rule as well as the much-studied Bird allocation. We show that the principal difference between these two rules is interms of their consistency properties.
|Date of creation:||Jul 2002|
|Contact details of provider:|| Postal: 7, S. J. S. Sansanwal Marg, New Delhi - 110016|
Web page: http://www.isid.ac.in/~pu/
More information through EDIRC
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Hart, Sergiu & Mas-Colell, Andreu, 1989. "Potential, Value, and Consistency," Econometrica, Econometric Society, vol. 57(3), pages 589-614, May.
- Peleg, B, 1986. "On the Reduced Game Property and Its Converse," International Journal of Game Theory, Springer;Game Theory Society, vol. 15(3), pages 187-200.
- William Thomson, 2011.
"Consistency and its converse: an introduction,"
Review of Economic Design,
Springer;Society for Economic Design, vol. 15(4), pages 257-291, December.
- Thomson, W., 1998. "Consistency and its Converse: an Introduction," RCER Working Papers 448, University of Rochester - Center for Economic Research (RCER).
- Daniel Granot & Michael Maschler, 1998. "Spanning network games," International Journal of Game Theory, Springer;Game Theory Society, vol. 27(4), pages 467-500.
- Kar, Anirban, 2002. "Axiomatization of the Shapley Value on Minimum Cost Spanning Tree Games," Games and Economic Behavior, Elsevier, vol. 38(2), pages 265-277, February.
- Young, H.P., 1994. "Cost allocation," Handbook of Game Theory with Economic Applications,in: R.J. Aumann & S. Hart (ed.), Handbook of Game Theory with Economic Applications, edition 1, volume 2, chapter 34, pages 1193-1235 Elsevier.
- Sharkey, W.W., 1991. "Network Models in Economics," Papers 69, Bell Communications - Economic Research Group. Full references (including those not matched with items on IDEAS)
When requesting a correction, please mention this item's handle: RePEc:ind:isipdp:02-04. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Shamprasad M. Pujar)
If references are entirely missing, you can add them using this form.